RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 4, Pages 67–68 (Mi faa2619)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Self-adjoint boundary problems with discrete spectrum generated by the Sturm–Liouville equation with unbounded operator coefficient

V. I. Gorbachuk, M. L. Gorbachuk


Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:4, 322–323

Bibliographic databases:

Received: 20.01.1971

Citation: V. I. Gorbachuk, M. L. Gorbachuk, “Self-adjoint boundary problems with discrete spectrum generated by the Sturm–Liouville equation with unbounded operator coefficient”, Funktsional. Anal. i Prilozhen., 5:4 (1971), 67–68; Funct. Anal. Appl., 5:4 (1971), 322–323

Citation in format AMSBIB
\Bibitem{GorGor71}
\by V.~I.~Gorbachuk, M.~L.~Gorbachuk
\paper Self-adjoint boundary problems with discrete spectrum generated by the Sturm--Liouville equation with unbounded operator coefficient
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 4
\pages 67--68
\mathnet{http://mi.mathnet.ru/faa2619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=288624}
\zmath{https://zbmath.org/?q=an:0259.34072}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 4
\pages 322--323
\crossref{https://doi.org/10.1007/BF01086746}


Linking options:
  • http://mi.mathnet.ru/eng/faa2619
  • http://mi.mathnet.ru/eng/faa/v5/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Mikhailets, “Asymptotics of the eigenvalues of a Sturm–Liouville equation with variable operator coefficients”, Funct. Anal. Appl., 11:1 (1977), 62–63  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:182
    Full text:74
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020